The Annals of Statistics

Some Classes of Global Cramer-Rao Bounds

B. Z. Bobrovsky, E. Mayer-Wolf, and M. Zakai

Full-text: Open access

Abstract

This paper considers Cramer-Rao type bounds for the estimation error of a parameter in a Bayesian setup. This class of bounds, introduced by Van Trees, proved useful in various stochastic communications and control problems. Two issues are considered in this paper. The first deals with a comparison of the tightness of several different versions of the bound in the multivariate case. The second introduces several useful generalizations of the original version of the bound.

Article information

Source
Ann. Statist. Volume 15, Number 4 (1987), 1421-1438.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176350602

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176350602

Mathematical Reviews number (MathSciNet)
MR913566

Zentralblatt MATH identifier
0642.62018

Subjects
Primary: 62F15: Bayesian inference
Secondary: 93E11: Filtering [See also 60G35]

Keywords
Cramer-Rao inequality Bayesian estimation

Citation

Bobrovsky, B. Z.; Mayer-Wolf, E.; Zakai, M. Some Classes of Global Cramer-Rao Bounds. The Annals of Statistics 15 (1987), no. 4, 1421--1438. doi:10.1214/aos/1176350602. http://projecteuclid.org/euclid.aos/1176350602.


Export citation